A class of graphs containing the polar spaces

A. Blokhuis, A.J.J. Kloks, H.A. Wilbrink

Research output: Contribution to journalArticleAcademicpeer-review

8 Citations (Scopus)


We consider finite graphs with the property that there exists a constant e such that for every maximal clique M and vertex x not in M, x is adjacent to exactly e vertices in M. It is shown that these graphs have a highly geometric structure which in many ways resembles that of the polar spaces.
Original languageEnglish
Pages (from-to)105-114
JournalEuropean Journal of Combinatorics
Publication statusPublished - 1986


Dive into the research topics of 'A class of graphs containing the polar spaces'. Together they form a unique fingerprint.

Cite this